# SDR 2011F00133

- Difficulty date: June 26, 2010
- Submitted: June 1, 2011
- Operation: General aviation
- Aircraft: APBHB
- Make and model: Boeing 737-200
- Aircraft serial: 22655
- Aircraft time: 75,650 hours, 57,224 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: SP177
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION AUTOPILOT B WAS FOUND NOT ENGAGING IN ANY MODE. ALL RELEVANT LRU'S REPLACED BUT DEFECT PERSISTED.
